# SDR HEEA084793

- Difficulty date: February 21, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- Aircraft time: 17,533 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 212076005105
- Part serial: 7723
- Condition: Leaking
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR SERVO HAS EXCESSIVE LEAKING.
